# SDR ASAA2023111346563

- Difficulty date: November 13, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 58,970 hours, 20,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A5705Y1
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MACHINED INTERCOSTAL STA 986 - 1006 LBL32 HAS CORROSION ON TOP SURFACE. GROUNDED - YES. BLENDED CORROSION. ORIGINAL MATERIAL THICKNESS 0.0063, REMOVED 0.035, 0.028 REMAINING AND CORROSION STILL VISIBLE. FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1 PARA 4A.2 AND FIGURE 104 DETAIL F. DRILLED TO FIT NEW MACHINED INTERCOSTAL IAW B737-800 SRM 51-40-05 AND BAC DWG 147A5700 REV A. MACHINED INTERCOSTAL INSTALLED ON CUSTOMER CARD G1862641 N/R 23641.
